# SDR DALA2018070504362

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 76,651 hours, 58,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 35DE AND 36 DE EMERGENCY LIGHTS OUT. FOUND BROKEN WIRE AT AMPHENOL CONNECTOR UNDER SEAT TRACK. RETERMINATED AND INSTALLED CONTACT INTO CONNECTOR PER SWPM 20-31 OPS NML.
